IJPAM: Volume 18, No. 4 (2005)

CONNES-MODULE-AMENABILITY
FOR DUAL MODULES

D. Ebrahimi Bagha$^1$, S.A.R. Hosseiniun$^2$
$^{1,2}$Department of Mathematics
Faculty of Mathematical Sciences
Shahid Beheshti University
Evin, Tehran 19839, IRAN
$^1$e-mail: d-ebrahimi@cc.sbu.ac.ir
$^2$e-mail: r-hosseini@cc.sbu.ac.ir


Abstract.In this paper, we study the Connes-module-amenability of dual modules. This is a natural generalization of Connes-amenability of dual algebras. For Banach module $E$, we show that Connes-module-amenability of dual module $E''$ is equivalent to module amenability $E$.

Received: November 1, 2004

AMS Subject Classification: 43A07, 46H25

Key Words and Phrases: amenability, dual modules, Connes-module-amenability, module amenability

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 18
Issue: 4